# SDR IPXA2022042781514

- Difficulty date: April 7, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 104,278 hours, 20,341 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: ADA3462509
- Part serial: UP76505
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CMAIN CABIN R-3 DOOR PLUG HORIZONTAL BEAM CRACK.REPAIRED R-3 DOOR HORIZONTAL BEAM IAW VT-SAA EA 011-5210-01-A9537 REV I/R AND UPS EO MD11-5210-83427-A BY P.LAU (AR-830967) DATED 04/19/2022 (MAJOR).
